Please use this identifier to cite or link to this item:
|Type:||Artigo de periódico|
|Title:||An Estimation For The Number Of Limit Cycles In A Lienard-like Perturbation Of A Quadratic Nonlinear Center|
Ricardo Miranda; Mereu
Ana Cristina; Oliveira
Regilene D. S.
|Abstract:||The number of limit cycles which bifurcates from periodic orbits of a differential system with a center has been extensively studied recently using many distinct tools. This problem was proposed by Hilbert in 1900, and it is a difficult problem, so only particular families of such systems were considered. In this paper, we study the maximum number of limit cycles that can bifurcate from an integrable nonlinear quadratic isochronous center, when perturbed inside a class of Lienard-like polynomial differential systems of arbitrary degree n. We apply the averaging theory of first order to this class of Lienard-like polynomial differential systems, and we estimate that the number of limit cycles is 2[(n - 2)/2], where [.] denotes the integer part function.|
|Citation:||An Estimation For The Number Of Limit Cycles In A Lienard-like Perturbation Of A Quadratic Nonlinear Center. Springer, v. 79, p. 185-194 JAN-2015.|
|Appears in Collections:||Unicamp - Artigos e Outros Documentos|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.